It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 Showing 1 - 20 of 69 for alesse side effect. (0.015 seconds)


... and I'm not sure if I'm having side effects or not. I've always had a flat stomach and since this pill my stomach seems to stick out a bit.. and I haven't gained any weight. ... (1 replies)
... Nothing is the case for all users of any drug. Some pills have common side effects that happen to many but I would never say "all" because that never happens with any drug. ... (2 replies)
... Hi there, I never knew that no sex drive was a side effect from Alesse; I've been on it for six years and I've noticed that in the last year or so I really don't have too much of a sex drive as well. I just thought that I was "growing out of it" haha. My boyfriend is also really pushy when it comes to bedroom activity so I also just thought of it as him having a sex drive... (1 replies)

... Keep in mind, though, that not every woman will experience this side effect on the pill. Some women don't notice an increase at all. ... (4 replies)
... I thought the pill was supposed to get RID of acne! I've been on alesse for about 9 days now, and my acne is getting worse. Not just that, but i've noticed my skin and hair have been getting alot more oily then normal. ... (2 replies)
... but have not experienced any nausea although it is listed as a possible side effect. My period has been going on for almost two weeks as well. ... (1 replies)
... acne, there is no way to tell for sure since you're using ProActive. The ProActive could be the culprit that's aggravating your skin, or it could be the pill. Alesse isn't approved by the FDA for treatment of acne, but all brands of birth control have the potential to treat acne. Again, consult with your physician. ... (3 replies)
... I guess I do have one side effect of the Alesse I forgot to mention and that is that my acne has gotten worse since being on the Alesse, but I am not so sure since I also started using Proactive Solution, so I thought maybe that may be causing the outbreaks really bad, since they told me that my skin will get worse before it gets better. I am still holding out to see if it... (3 replies)
Alesse Symptoms
Sep 5, 2005
... That's funny, I just started Alesse two weeks ago and I've had a significant appitite decrease too. I didn't associate it with the pill until I read your post. ... (6 replies)
Alesse Symptoms
Sep 2, 2005
... This is the typical side effect. Most women who find that they gain weight on the pill do so because they're eating more frequently. ... (6 replies)
... I am unsure whether this is related to taking Alesse or if it because of stress. Has anyone experienced this possible side effect? ... (7 replies)
... Every brand of birth control has the same side effects. So, naturally, breast "growth" is a possible side effect of Levora. ... (1 replies)
... Sleep disturbances may not be a common side effect, but it can happen. I was taking BCPs for months and was rarely sleeping a full night. ... (3 replies)
... The pill can cause nausea, but sleeplessness isn't a common side effect. ... (3 replies)
... I recently switched from Alesse to something "stronger" because my periods were not regular. My doctor prescribed to me Ortho Novum 777. ... (4 replies)
Alesse
Feb 8, 2005
... No weight gain, no sexual problems. My only side effect is spotting - pretty annoying though. BCPs are so individual in its effects! (15 replies)
... the only side effect she had was a big increase in her sex drive! ... (7 replies)
... Do I have anyone in the same boat as me? I've read so many horror stories/message boards that I'm scared to continue it. Here is my story: I started Depo on Sept 2001 after my son was born. Since then I have gained 45 lbs (and unable to lose it with diet or exercise), headaches, tiredness, Back ache, bone loss (I've broken my thumb twice since I started it, and for... (2 replies)
... I was switched between about 4 different pills and between all those different ones in like 10 mths, I was gassy, Bloated and just uncomfortable. Then i went on Alesse and that was the best for me. But All women are different. If I was you I'd go to the Doctor and have them put you on a different pill. ... (1 replies)
... I was on that and got yeast infections pretty much every month for a year. I'm now on Alesse and so far so good. I've only been taking it for a few months but haven't had any problems except the first few days I was sick to my stomach. ... (4 replies)


Associated Tags: alesse, birth control, delayed period

Pages: 1 2 3

All times are GMT -7. The time now is 08:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!